American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Christopher D. Hacon and Chenyang Xu. On the three dimensional minimal model program in positive characteristic. J. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Ivan Cheltsov and Constantin Shramov. Five embeddings of one simple group. Trans. Amer. Math. Soc. 366 (2014) 1289-1331.
Abstract, references, and article information
View Article: PDF

[3] Jason Lo. Moduli of PT-semistable objects II. Trans. Amer. Math. Soc. 365 (2013) 4539-4573.
Abstract, references, and article information
View Article: PDF

[4] Chad Schoen. The geometric genus of a desingularized fiber product of elliptic surfaces. Proc. Amer. Math. Soc. 141 (2013) 745-752.
Abstract, references, and article information
View Article: PDF

[5] Daniel Allcock, James A. Carlson and Domingo Toledo. The moduli space of cubic threefolds as a ball quotient. Memoirs of the AMS 209 (2011) MR 2789835.
Book volume table of contents

[6] Hidetoshi Maeda. Threefolds containing Bordiga surfaces as ample divisors. Proc. Amer. Math. Soc. 137 (2009) 1631-1639. MR 2470821.
Abstract, references, and article information
View Article: PDF

[7] Jin-Xing Cai. Degree of the canonical map of a Gorenstein 3-fold of general type. Proc. Amer. Math. Soc. 136 (2008) 1565-1574. MR 2373585.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Steven Dale Cutkosky. Toroidalization of dominant morphisms of 3-folds. Memoirs of the AMS 190 (2007) MR 2356202.
Book volume table of contents

[9] Anthony J. Crachiola. The hypersurface $x + x^2y + z^2 + t^3 = 0$ over a field of arbitrary characteristic. Proc. Amer. Math. Soc. 134 (2006) 1289-1298. MR 2199171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Sijong Kwak. Smooth projective varieties with extremal or next to extremal curvilinear secant subspaces. Trans. Amer. Math. Soc. 357 (2005) 3553-3566. MR 2146638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jing Zhang. Threefolds with vanishing Hodge cohomology. Trans. Amer. Math. Soc. 357 (2005) 1977-1994. MR 2115086.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Hal Schenck. Lattice polygons and Green's theorem. Proc. Amer. Math. Soc. 132 (2004) 3509-3512. MR 2084071.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Flaminio Flamini. Families of nodal curves on projective threefolds and their regularity via postulation of nodes. Trans. Amer. Math. Soc. 355 (2003) 4901-4932. MR 1997590.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Tom Bridgeland, Alastair King and Miles Reid. The McKay correspondence as an equivalence of derived categories. J. Amer. Math. Soc. 14 (2001) 535-554. MR 1824990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] J. William Hoffman and Steven H. Weintraub. The Siegel modular variety of degree two and level three. Trans. Amer. Math. Soc. 353 (2001) 3267-3305. MR 1828606.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Mark Gross. Elliptic three-folds II: Multiple fibres. Trans. Amer. Math. Soc. 349 (1997) 3409-3468. MR 1401771.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Dong-Kwan Shin. On the pluricanonical map of threefolds of general type. Proc. Amer. Math. Soc. 124 (1996) 3641-3646. MR 1389536.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Mauro C. Beltrametti, Michael Schneider and Andrew J. Sommese. Some special properties of the adjunction theory for $3$-folds in ${\bf P}^5$. Memoirs of the AMS 116 (1995) MR 1257080.
Book volume table of contents

[19] David R. Morrison. Mirror symmetry and rational curves on quintic threefolds: a guide for mathematicians . J. Amer. Math. Soc. 6 (1993) 223-247. MR 1179538.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] János Kollár and Shigefumi Mori. Classification of three-dimensional flips . J. Amer. Math. Soc. 5 (1992) 533-703. MR 1149195.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Edoardo Ballico. On vector bundles on $3$-folds with sectional genus $1$ . Trans. Amer. Math. Soc. 324 (1991) 135-147. MR 986021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Paul S. Green. Singular degenerations of Calabi-Yau manifolds and the Weil-Petersson metric . Proc. Amer. Math. Soc. 111 (1991) 599-605. MR 1042267.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Alberto Albano and Sheldon Katz. Lines on the Fermat quintic threefold and the infinitesimal generalized Hodge conjecture . Trans. Amer. Math. Soc. 324 (1991) 353-368. MR 1024767.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Rosa M. Miró-Roig. The degree of smooth non-arithmetically Cohen-Macaulay threefolds in ${\bf P}\sp 5$ . Proc. Amer. Math. Soc. 110 (1990) 311-313. MR 1031451.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Ciprian Borcea. Nodal quintic threefolds and nodal octic surfaces . Proc. Amer. Math. Soc. 109 (1990) 627-635. MR 1021895.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] M. Beltrametti, A. Biancofiore and A. J. Sommese. Projective $n$-folds of log-general type. I . Trans. Amer. Math. Soc. 314 (1989) 825-849. MR 1005528.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Mei-Chu Chang. Buchsbaum subvarieties of codimension 2 in $\mathbf{P}^ n$. Bull. Amer. Math. Soc. 19 (1988) 269-272. MR 940485.
Abstract, references, and article information
View Article: PDF

[28] Shigefumi Mori. Flip theorem and the existence of minimal models for $3$-folds . J. Amer. Math. Soc. 1 (1988) 117-253. MR 924704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] János Kollár. The structure of algebraic threefolds: an introduction to Mori's program. Bull. Amer. Math. Soc. 17 (1987) 211-273. MR 903730.
Abstract, references, and article information
View Article: PDF

[30] David R. Morrison and Glenn Stevens. Terminal quotient singularities in dimensions three and four . Proc. Amer. Math. Soc. 90 (1984) 15-20. MR 722406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1